# SDR AWXA200600865

- Difficulty date: May 9, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON THE DECK PLATE AT BS 1681 TO BS 1720 AND FROM BL 51.5L TO BL 51.5R.  CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS.  MAINTENANCE REPAIRED DECK PLATE AT BS 1681 TO BS 1720 AND FROM BL 51.5L TO BL 51.5R IAW BOEING 757-200 SRM 53-60-51-2R2 FIG 201.
